# SDR CALA2023032200831

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737-8
- Aircraft serial: 28776
- Aircraft time: 76,501 hours, 27,624 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Lh Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETE REQUIRED SFR FOR CRACK REPAIR ON LH WINDSHIELD WINDOW FRAME (REF. AAR NR 99960398).
